MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CORD,CAUTERY,BIPOLAR,STERILE

Medline Industries, LP MEDLINE; CORD,CAUTERY,BIPOLAR,STERILE
Catalog Number DYNJ01207
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had a cord that did not work.".
 
Additional Manufacturer Narrative
It was reported that ¿we had a cord that did not work.They plugged it in and out twice.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CORD,CAUTERY,BIPOLAR,STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50947366
Report Number1417592-2026-54434
Device Sequence Number10429179
Product Code GEI
UDI-Device Identifier40080196800613
UDI-Public40080196800613
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K932654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ01207
Device Lot Number23GBT358
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown